Journal of Mathematics of Kyoto University

Local trees in the theory of affine plane curves

Daniel Daigle

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 31, Number 3 (1991), 593-634.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519720

Digital Object Identifier
doi:10.1215/kjm/1250519720

Mathematical Reviews number (MathSciNet)
MR1127090

Zentralblatt MATH identifier
0758.14018

Subjects
Primary: 14J17: Singularities [See also 14B05, 14E15]
Secondary: 14E15: Global theory and resolution of singularities [See also 14B05, 32S20, 32S45] 14H45: Special curves and curves of low genus

Citation

Daigle, Daniel. Local trees in the theory of affine plane curves. J. Math. Kyoto Univ. 31 (1991), no. 3, 593--634. doi:10.1215/kjm/1250519720. https://projecteuclid.org/euclid.kjm/1250519720


Export citation